# SDR AALA201804029008

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 55,602 hours, 22,675 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 117001
- Condition: Faulty
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE NR 4 COFFEEMAKER PRODUCED AN ELECTRICAL ODOR.  THE CIRCUIT BREAKER DID NOT TRIP.  REPLACED THE COFFEEMAKER IAW AMM 25-32-00
